# SDR AALA20150308002

- Difficulty date: March 8, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 54,493 hours, 6,904 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941D
- Condition: Inoperative
- Location: Equipment Cool
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE ODOR IN COCKPIT & EQUIPMENT COOLING FAN STATUS APPEARED.  CLOSED GASPERS & ODOR DISAPPEARED.  FOUND RT EQUIPMENT COOLING FAN INOPERATIVE.   REPLACED RIGHT HAND EQUIPMENT COOLING FAN PER AMM 21-27-03. SYSTEM CHECKS NORMAL.
